Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Horrible Diarrhea With Arava?

Has Anyone Had Horrible Diarrhea With Arava?

I was on it for almost a year without any problems, now I have started having severe diarrhea. I stopped taking the Arava.

A myRAteam Member said:

Thank you for that information---methotrexate really did work until I got neuropathy--will ask my doctor if we could do injections. Interesting that the injections don't cause neuropathy.

posted almost 2 years ago
A myRAteam Member said:

@A myRAteam Member Arava was the worst for me. It is the single medication i am allergic too. I too experienced slight neuropathy and restless legs w methotrexate that subsided w time. I’m still on the methotrexate injections and they do much better for me than the pill form did.

posted almost 2 years ago
A myRAteam Member said:

That is what confuses me. Arava worked great I had no pain with methotrexate I got neuropathy of the feet. Thank you for your love and prayers.

posted almost 2 years ago
A myRAteam Member said:

That is a side effect but if you never had before in a yr. then I sure don't know why. Pray you feel better and can find another medication that works. Love and prayers for you.

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in